Limit theorems for iterated random functions

Wu, Wei Biao, Shao, Xiaofeng . Journal of Applied Probability 2004. 41 (2) :425-436

Locate this article in:


  Author = {Wu, Wei Biao and Shao, Xiaofeng},
  Title = {Limit theorems for iterated random functions},
  Journal = {Journal of Applied Probability},
  Volume = {41},
  Number = {2},
  Year = {2004},
  Pages = {425--436},
  Keywords = {Markov chain, Stationarity, Central limit theorem, Martingale, Cumulants, Exponential inequality, Nonlinear time series, Fractal, 60F05 (MSC2000), 60F17 (MSC2000), 60G42 (MSC2000), 60J10 (MSC2000), iterated random function, Dini continuity}

Similar articles